Convergence of Adomian’s method applied to nonlinear equations. (English) Zbl 0822.65027

The nonlinear equation \(f(x)= 0\) in \(\mathbb{R}\) is transformed into the form \(x= F(x)+ c\) (\(F\) is a nonlinear function, \(c\) is constant). The solution of the latter is calculated in the series form \(x= \sum^ \infty_{i= 0} x_ i\) and \(F(x)= \sum^ \infty_{i= 0} A_ i\), where \(A_ i\)’s are Adomian polynomials. The authors derive the convergence conditions and give the numerical examples.
Reviewer: A.Roose (Tallinn)


65H05 Numerical computation of solutions to single equations
Full Text: DOI


[1] Adomian, G., Nonlinear Stochastic Systems and Applications to Physics (1989), Kluwer · Zbl 0698.35099
[2] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method (1994), Kluwer · Zbl 0802.65122
[3] Cherruault, Y.; Adomian, G., Decomposition method: A new proof of convergence, Math. Comput. Modelling, 18, 12, 103-106 (1993) · Zbl 0805.65057
[4] Adomian, G.; Rach, R., Algebraic computation and the decomposition method, Kybernetes, 15, 33-37 (1986) · Zbl 0604.60064
[5] Abbaoui, K.; Cherruault, Y., Convergence of Adomian’s method applied to differential equations, Mathl. Comput. Modelling, 28, 5, 103-110 (1994) · Zbl 0809.65073
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.